# SDR 2007FA0000838

- Difficulty date: August 15, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N411HV
- Make and model: Scwzer 269D
- Aircraft serial: 0040A
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6898607
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CHIP LIGHT CAME ON DURING TRAINING FLIGHT.  LANDED AS SOON AS POSSIBLE AND PROBE REMOVED AND CLEANED.  GROUND RUN MADE IAW MM AND CHIP PULLED AND INSPECTED.  MORE METAL FOUND SO ENGINE REMOVED FROM AC AND INSPECTED.  FOUND NR 1 BEARING OF COMPRESSOR ASSY FAILING.  NO EVIDENCE OF OVERHEATING OR OIL STARVATION.  PILOT REPORTED NO LOSS OF OIL PRESSURE DURING FLIGHT.  (K)
